| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redt4306 showed three other similar product complaint(s) from this lot number.The complaints for this lot number (redt4306) have been reported from the same facility in (b)(6).Device not returned for evaluation.
Event or Problem Description
It was reported catheters are rupturing.No other information provided.It was reported this occurred with four devices.This report addresses the fourth of four devices.